# SDR CALA2016083095693

- Difficulty date: August 26, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 72,724 hours, 27,656 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST FAILED FOR EXTERNAL LOADS FAULTY AFT LT.  L2 DOOR AND R2 DOOR SLIDES REPLACED IAW AMM 25-62-44.
